MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) 18G X 1.16IN (1.3 X 30 MM) INSYTE; INTERVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) 18G X 1.16IN (1.3 X 30 MM) INSYTE; INTERVASCULAR CATHETER
Catalog Number 381344
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that needle through a the catheter occurred before use with a 18g x 1.16in (1.3 x 30 mm) insyte.The following information was provided by the initial reporter, "needle has already perforated the cathlon when the product is opened, unusable.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: ¿ the complaint is unconfirmed as no photo / samples received ¿ the investigation was not able to confirm what the customer had experience as there were no returned samples/pictures for evaluation.A device history record review was performed and showed no non-conformances associated with this issue during the production of this batch.

Brand Name
18G X 1.16IN (1.3 X 30 MM) INSYTE
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8918217
Report Number8041187-2019-00665
Device Sequence Number290772
Product Code FOZ
UDI-Device Identifier30382903813446
UDI-Public30382903813446
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Catalogue Number381344
Device Lot Number8215484
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;